Discussions By Condition: Skin conditions

Itchy, Burning Skin. Antihistamines made it worse!

Posted In: Skin conditions 0 Replies
  • Posted By: divalou
  • February 4, 2011
  • 01:00 PM

Hi everyone!
I know there are a lot of itchy skin threads but I was wondering if anyone is feeling the same as me and if they have had any relief.

Last thursday, my skin began itching intensely all over, my scalp, chest, stomach, back and waistband/underwear areas the most but generally all over. With no rash or lumps or redness, besides where I had been scratching my skin off!

So I got some Antihistamines & Eurax cream with no relief - and no sleep - so went to the GP drop in centre the next day. They prescribed different Antihistamines & Calamine lotion. These were NO help at all so I got another night sleep free!
So I went back to the GP & they gave me steroid cream, which made no difference at all. Sunday night I stopped taking everything & stopped using any cream and it seemed to ease a bit.

Now - a week later - I am still itching, but it seems to be more localised & there seems to be a few small bumps that are the epicentre of the itch.
Also, now there seems to be a red rash appearing in certain areas like my forehead (which is not making me happy) and my arms.

I am wondering if it is a soy allergy as I have been on a low carb diet recently and been drinking a lot of soy milk.

Thinking back tho, I think my underarms, boobs & scalp have been quite itchy for a while so maybe this was a reaction to something that I didn't realise & I've just had a massive flare up of it?
My nipples are so sore & itchy!

Can anyone help?


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?